Topologische Gruppen und unzerlegbare Kontinua

A. Van Heemert

Compositio Mathematica (1938)

  • Volume: 5, page 319-326
  • ISSN: 0010-437X

How to cite


Van Heemert, A.. "Topologische Gruppen und unzerlegbare Kontinua." Compositio Mathematica 5 (1938): 319-326. <>.

author = {Van Heemert, A.},
journal = {Compositio Mathematica},
keywords = {Topology},
language = {ger},
pages = {319-326},
publisher = {Johnson Reprint Corporation},
title = {Topologische Gruppen und unzerlegbare Kontinua},
url = {},
volume = {5},
year = {1938},

AU - Van Heemert, A.
TI - Topologische Gruppen und unzerlegbare Kontinua
JO - Compositio Mathematica
PY - 1938
PB - Johnson Reprint Corporation
VL - 5
SP - 319
EP - 326
LA - ger
KW - Topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.